# SDR REXA2025102700964

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 29,529 hours, 24,033 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: CDSP10154
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA WENT TO USE BATHROOM AND COMING BACK THE FLIGHT DECK DOOR WOULD NOT OPEN. CA TRIED TO SHIMMY THE DOOR AND IT DID NOT OPEN SO WE HAD TO TAKE THE HINGE PIN OUT.  R/R COCKPIT DOOR LOCK ASSY IAW CMM 25-17-03 OPC GOOD
